# SDR HEEA084413

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 12,243 hours
- Engine: Ge CT72A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 4053T22P06
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HARD TO START. REPLACED IGNITERS.
